# SDR IPXA10559077

- Difficulty date: March 22, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 297-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  BS 297-333, WL 208, RBL 10 TO LBL 65 FLOOR PANEL HAS SEVERAL DAMAGED INSERTS AND IS PUNCTURED ON LOWER SIDE.  FABRICATED NEW FLOORBOARD PANEL IAW SRM 53-00-50-1A, SRM 53-00-50-2R1 EO NR B757-5320-9692G.
